Open Access

$\ell^{1}$-Munn ideal amenability of certain semigroup algebras

     Article (.pdf)

Abstract

In this paper we investigate ideal amenability of $\ell^{1}(G_{p})$, where $G_{p}$ is a maximal subgroup of inverse semigroup $S$ with uniformly locally finite idempotent. Also we find some conditions for ideal amenability of Rees matrix semigroup.

Key words: Banach algebra, ideal amenability, Brandt semigroup.


Full Text





Article Information

Title$\ell^{1}$-Munn ideal amenability of certain semigroup algebras
SourceMethods Funct. Anal. Topology, Vol. 19 (2013), no. 2, 187-190
MathSciNet MR3098496
zbMATH 1289.43001
MilestonesReceived 13/04/2012; Revised 30/11/2012
CopyrightThe Author(s) 2013 (CC BY-SA)

Authors Information

M. Shadab
Department of Mathematics, Islamic Azad University, Tehran, Iran; School of Mathematics, Institute for Research in Fundamental Sciences (IPM), Tehran, Iran 


Citation Example

M. Shadab, $\ell^{1}$-Munn ideal amenability of certain semigroup algebras, Methods Funct. Anal. Topology 19 (2013), no. 2, 187-190.


BibTex

@article {MFAT651,
    AUTHOR = {Shadab, M.},
     TITLE = {$\ell^{1}$-Munn ideal amenability of certain semigroup algebras},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {19},
      YEAR = {2013},
    NUMBER = {2},
     PAGES = {187-190},
      ISSN = {1029-3531},
  MRNUMBER = {MR3098496},
 ZBLNUMBER = {1289.43001},
       URL = {http://mfat.imath.kiev.ua/article/?id=651},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues